MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on the architect c8000 processing module for one patient.The following data was provided (customer¿s reference range: 0.7-0.91 mmol/l): initial magnesium result = 3.5 mmol/l repeat magnesium result = 0.76 mmol/l no incorrect results were released.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The field service representative inspected the architect c8000 processing module, serial number (b)(6), and performed multiple troubleshooting procedures including replacement of the mixer (09d59-04).Replacing the part resolved the issue.The instrument service history review revealed no additional ticket associated with discrepant/erratic magnesium patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the alinity i processing module did not identify any similar issues related to the architect system, parts, or discrepant results as described in this complaint.Additionally review of complaint and trending data associated with the mixer (09d59-04) did not identify an increase in complaint activity.The manufacturing documentation was reviewed and did not identify any nonconformances or deviations for the mixer associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect c8000 processing module, for serial (b)(6), or the mixer were identified.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22669080
Report Number3016438761-2025-00443
Device Sequence Number3892655
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (3750T), 03P68-34, 73187UD00; CC MAGNESIUM (3750T), 03P68-34, 73187UD00
Patient SexUnknown